BlueBaySenior Contributor
New meds making me feel sick
OMG these new meds are making me feel so sick.
Since July when i was last in hospital i have changed meds and gone up and strength, then down a strength, then up double strength. Last week my psych decided to change meds again but not in hospital. He had me on the old one (reduced strength) plus taking my new one all at the same time. I have had no 'wash out period' at all this time.
Today is my second day on my new meds and I am feeling so sick. Worse than before. The nausea is horrible, the headaches still there and the woozy giddy feeling is yuk.
I struggle at work today. I have just made a cup of tea to help and my daughter found some peppermint oil which i have just put on my stomach and behind my ears (as per google!!!)
Gosh i wish there was something else i could do. I can't speak to my GP or psych as they are both finished for the day.
Not doing great 😞